# SDR ASAA2024050749755

- Difficulty date: May 7, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 58,917 hours, 17,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750248
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION HAS AREAS OF CORROSION FROM STA 727B TO STA 767. GROUNDED - YES. REMOVED CORROSION AND IS OUT OF LIMITS IAW 737/800 SRM 53-00-53-1A-2. REPAIRED TRANSITION IAW 737-800 SRM 53-00-53-2R-5W=1" O=.040 R=.027" L=120" D=.013".
